Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I am having trouble controlling my ejaculation

Hi, I have recently become sexually active, and I am having trouble controlling my ejaculation. I have had sex three times and I can only last about two minutes. This has been leaving me feeling sexually inadequate and it has been leaving my partner frustrated. I try to continue to perform post - ejaculation, but eventually I lose my erection to a point that I cannot continue anymore. What can I do to solve this problem, I need a fast fix in order to save our relationship. Are there any medications I can take? -Jon
Asked On : Mon, 22 Feb 2010
Answers:  2 Views:  573
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hey why do you worry, Use Viagra man, it shall help you to increase your sexual power. Have you heard of it?

Answered: Mon, 22 Feb 2010
  Anonymous's Response

Useless suggestion. No need of viagra. You should be more relaxed and calm in your sexual moves, that shall fix it. Dont go for viagra as it can cause heart attack,

Answered: Mon, 22 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor